# SDR SWIA2019123147508

- Difficulty date: December 11, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Cargo Net
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLING AFT CARGO DOOR NET MOUNTING BRACKETS ASSY FOUND CRACK ON CLIP AT FS621 LBL35.00  (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW SERVICEABLE CLIP P/N# 601R35031-209 ON FS621 BULKHEAD AT LBL 35.30 REF CRJ200 SRM AND BOMBARDIER DRAWING. COMPLIED WITH TASKCARD.
